# SDR SWAA2023121520506

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB CARGO RAIL STA-767 LBL-12.5 DAMAGE LOCATION CLARIFICATION=CORROSION ON ACB CARGO RAIL STA 767 +4' LBL-12.5<[01] REPAIRED AFT CARGO BAY RAIL BS 767 LBL 12.5 PER SRM 53-00-53-2R-2;[02] REPAIRED AFT CARGO BAY RAIL BS 767 + 4 LBL 12.5 PER SRM 53-00-53-2R-2;[03] VERIFIED STEPS AND CORRECTIVE ACTION WITH MEASUREMENTS
